# SDR SWAA051165

- Difficulty date: April 19, 2005
- Submitted: April 25, 2005
- Operation: Air carrier
- Aircraft: N694SW
- Make and model: Boeing 737-3T5
- Aircraft serial: 23061
- Aircraft time: 68,394 hours, 45,700 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 101073
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C4 CHECK, FOUND AFT CABIN EMERGENCY EXIT LIGHT LENS LOOSE.  SECURED LENS PER MM.
